# SDR CA070208004

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,119 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: S21351
- Condition: Burned
- Location: Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION IT WAS DISCOVERED THAT ONE WIRE GOING TO THE OVER VOLTAGE WARNING LIGHT WAS FOUND BURNED.  CAUSE OF THE BURNED WIRE WAS DUE TO FAILURE OF A BUTT SPLICE IN THE WIRE WHICH HAD EXPOSED THE BARE WIRE CAUSING IT TO SHORT OUT. THE BURNED SECTION OF WIRE WAS REPLACED. THE AIRCRAFT WAS GROUND CHECKED SERVICEABLE AND RETURNED TO SERVICE. (TC NR 20070208004)
